MathSciNet Relay Station
MathSciNet bibliographic data
MR1241472 53A10 (53C42)
Meeks, William H., III; Rosenberg, Harold The geometry of periodic minimal surfaces. Comment. Math. Helv. 68 (1993), no. 4, 538–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement